Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Feb 24, 2018, 8:04 PM EST for 5 counties in Kentucky; Hamilton County, Ohio; Dearborn County, Ohio County, Switzerland County, Indiana. It was in force for 8 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2018, 8:04 PM EST (01:04 UTC)
- Expired
- Feb 25, 2018, 4:30 AM EST
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 9:13 PM EST | FLASH FLOOD | Ene Pate, IN | WOODS BRIDGE ROAD CLOSED AT SR 262 DUE TO HIGH WATER. |
| Feb 24, 9:16 PM EST | FLASH FLOOD | Aurora, IN | MULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH WATER. |
| Feb 24, 9:17 PM EST | FLASH FLOOD | 3 N Covington, OH | WATER FLOWING DOWN DORCHESTER AVENUE NEAR READING ROAD IN CINCINNATI. |
| Feb 24, 9:19 PM EST | FLASH FLOOD | Vevay, IN | MULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH WATER. |
| Feb 24, 9:22 PM EST | FLASH FLOOD | Covington, KY | MULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH WATER. |
| Feb 24, 9:27 PM EST | FLASH FLOOD | Alexandria, KY | MULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH WATER. |
| Feb 24, 9:39 PM EST | FLASH FLOOD | Florence, KY | MULTIPLE CARS THROUGHOUT THE COUNTY STUCK IN HIGH WATER. RESPONDERS CALLED OUT TO ASSIST.NOTHING LIFE THREATENING ACCORDING TO LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
356
WGUS51 KILN 250104
FFWILN
INC029-115-155-KYC015-037-041-077-117-OHC061-250500-
/O.NEW.KILN.FF.W.0003.180225T0104Z-180225T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
804 PM EST SAT FEB 24 2018
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Ohio County in southeastern Indiana...
Central Dearborn County in southeastern Indiana...
Switzerland County in southeastern Indiana...
Central Carroll County in northern Kentucky...
Kenton County in northern Kentucky...
Campbell County in northern Kentucky...
Boone County in northern Kentucky...
Gallatin County in northern Kentucky...
Hamilton County in southwestern Ohio...
* Until midnight EST.
* At 801 PM EST, radar indicated that heavy rain was falling across
the warned area. Heavy rain will continue to fall with another 1
to 2 inches possible. This rainfall on very saturated ground will
cause flash flooding to occur.
* Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Independence, Norwood, Forest
Park, Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash,
Loveland, Springdale, Reading, Montgomery, Harrison, North College
Hill, Madeira, Edgewood and Alexandria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3893 8520 3893 8513 3930 8480 3928 8426
3922 8432 3920 8428 3917 8430 3902 8432
3887 8425 3880 8443 3879 8451 3880 8463
3878 8466 3884 8479 3878 8482 3880 8489
3869 8516 3870 8520
$$
AR2 follow-up statements
573
WGUS51 KILN 250326
FFWILN
INC029-115-155-KYC015-037-041-077-117-OHC061-250930-
/O.EXT.KILN.FF.W.0003.000000T0000Z-180225T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1026 PM EST SAT FEB 24 2018
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Ohio County in southeastern Indiana...
Central Dearborn County in southeastern Indiana...
Switzerland County in southeastern Indiana...
Central Carroll County in northern Kentucky...
Kenton County in northern Kentucky...
Campbell County in northern Kentucky...
Boone County in northern Kentucky...
Gallatin County in northern Kentucky...
Hamilton County in southwestern Ohio...
* Until 430 AM EST Sunday.
* At 1024 PM EST, radar indicated that heavy rain continues to fall
across the warning area. Rain and embedded thunderstorms will
continue into the overnight hours. This may result in another 1 to
2 inches of rain on top of what has already fallen. Runoff from
this excessive rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Independence, Norwood, Forest
Park, Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash,
Loveland, Springdale, Reading, Montgomery, Harrison, North College
Hill, Madeira, Edgewood and Alexandria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3893 8520 3893 8513 3930 8480 3928 8426
3922 8432 3920 8428 3917 8430 3902 8432
3887 8425 3880 8443 3879 8451 3880 8463
3878 8466 3884 8479 3878 8482 3880 8489
3869 8516 3870 8520
$$
Hickman684
WGUS71 KILN 250921
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
421 AM EST SUN FEB 25 2018
INC029-115-155-KYC015-037-041-077-117-OHC061-250930-
/O.EXP.KILN.FF.W.0003.000000T0000Z-180225T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Dearborn IN-Switzerland IN-Carroll KY-Kenton KY-Campbell KY-
Boone KY-Gallatin KY-Hamilton OH-
421 AM EST SUN FEB 25 2018
...THE FLASH FLOOD WARNING FOR OHIO...CENTRAL DEARBORN...
SWITZERLAND...CENTRAL CARROLL...KENTON...CAMPBELL...BOONE...GALLATIN
AND HAMILTON COUNTIES WILL EXPIRE AT 430 AM EST...
The heavy rain has ended and flash flooding is no longer expected to
pose a threat. Lingering high water will remain a threat through the
morning hours today.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3893 8520 3893 8513 3930 8480 3928 8426
3922 8432 3920 8428 3917 8430 3902 8432
3887 8425 3880 8443 3879 8451 3880 8463
3878 8466 3884 8479 3878 8482 3880 8489
3869 8516 3870 8520
$$
FranksWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 6:29 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 24, 6:29 PM EST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
629 PM EST Sat Feb 24 2018
.SYNOPSIS...
Abundant moisture will continue to bring areas of heavy
rain to the area through tonight. A cold front approaching from
the west late tonight will also bring a chance of strong
thunderstorms. Dry conditions will arrive behind the front on
Sunday and continue into Monday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Moist southwesterly flow with a tropical connection evident on
water vapor imagery. This mornings mid level shortwave and
associated low level jet have pivoted to the east...leaving the
region in a temporary lull in pcpn activity.
Focus shifts to energetic mid level s/w which ejects northeast
from the plains into the Great Lakes and takes on a negative
tilt overnight. E-W oriented front over KY to push back north
this evening with non-diurnal temperature rises.
Model solutions continue to show very strong dynamics with
75-80 kt swrly low level jet developing into the Ohio Valley
this evening. This will allow pw/s to increase and approach 1.4
inches...which would be a record for this time of year.
There has been good spread in how this event plays out, with a
pre-frontal wave of pcpn and then the strong cold front which
passes thru late tonight/early Sunday.
More evidence pointing to a pre-frontal cluster of showers and
perhaps embedded storms late this evening. Regional radar
mosaic showing this development over western KY. Expect this
pcpn to move northeast up the Ohio Valley through the evening.
The main impact from this pcpn will be heavy rain and the
potential for flash flooding. CAM solutions have been trending
this way and therefore more confidence in this part of the
event.
Additional rain of 1 to 2 inches likely with local amounts in
excess of 3 inches possible. Although the storms will be
progressive, with an increase in pw/s...flash flooding will be
possible tonight with this embedded convection.
The potential for severe weather is conditional and therefore
more uncertainty exists. Marginal instby expected to develop
into the tri-state region and get pinched off overnight. With
strong wind flow...damaging winds will be possible with this
convection. Due to the favorable shear in the lower levels,
isolated tornadoes will be possible. The best time for severe
weather looks to be between 2 am and 7 am. Also, with the
pressure gradient increasing behind the front, wind gusts up to
40 mph will be possible late tonight outside of storms.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Strong surface cold front to sweep east of the area early Sunday
bringing an end to the severe weather and flooding threat,
although river flooding will continue. With the strong pressure
gradient continued wind gusts up to 40 mph will be possible
early.
Surface high will build in from the southwest on Sunday. Per
previous forecast thinking, expect early highs on Sunday in the
east. In the west temperatures will fall in morning, before
recovering a little in the afternoon.
High clouds will overspread the area Sunday night as
mid level energy passes to our southeast. Temperatures will be
cooler with Sunday nights lows from the lower 30s northwest to
the upper 30s southeast.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
On Monday morning, a large area of surface high pressure will extend
from Texas to western Pennsylvania, enveloping the Ohio Valley in a
pleasingly dry air mass. The center of this strong high is expected
to drift eastward into the mid-Atlantic states through Tuesday, with
dry conditions continuing through Tuesday night. The switch to
southerly flow on the back side of the high will allow for some
increase in clouds on Tuesday, but also an increase in temperatures.
The main concern through the extended forecast period is the complex
weather system moving into the region between Wednesday morning and
some indeterminate time later in the week -- the latter statement a
reflection on the inconsistency in the way the developing mid-level
low is being handled by the models. Initially, an expansive area of
precipitation is expected to develop early Wednesday morning through
the day across the Tennessee Valley and southern Ohio Valley
regions, largely forced by low-level warm advection and upper-level
divergence and jet support. This first round of precipitation will
affect the ILN CWA but will be more of an issue further to the
south, with a fairly consistent signal for the heavier rainfall to
miss the forecast area. Rapidly strengthening forcing ahead of the
sharpening mid-level trough (which eventually will close off into a
low) will spread greater rainfall chances across the forecast area
on Wednesday night into Thursday, with the potential for wrap-around
precipitation in the cold advection behind the low. The main
differences in the models regarding this system are in the speed of
the development of the mid-level low and its eventual progression to
the east. While the 06Z/12Z GFS runs were fairly consistent, the
00Z/12Z ECMWF runs swung wildly from a flat and progressive solution
to one that is more wound up and even slower than the GFS.
Nonetheless, even the GFS ensemble members show a wide spread in the
position of the low. Overall, given these issues, PoPs were changed
very little from the previous forecast -- with some slight extension
outward in time to allow for some light rain/snow to continue into
Friday morning. Though there is likely attention on this system with
regards to rainfall potential, given the very wet conditions over
the Ohio Valley, it currently looks a little too soon and too
uncertain to say if this expected rainfall will lead to additional
flooding problems.
On the warm side of the mid-week system, temperatures will remain
fairly warm -- with highs in the upper 50s to lower 60s. Once a cold
front moves through (currently expected in the Thursday night time
frame) cooler conditions will move in for Friday and into the
weekend. Even still, conditions at the end of the extended period
will be fairly close to normal.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A vigorous weather system, including a warm front and cold
front, will quickly move through the region this evening and
overnight.
With a very moist airmass, and strong lift, widespread showers
and embedded thunderstorms are expected. MVFR/IFR conditions can
be expected with pockets of LIFR visibilities possible in
heavier rain.
Non-convective LLWS will be a concern until surface winds
increase enough to lower the wind differential from aloft.
Once the cold front sweeps by, precipitation will come to an end
while some MVFR ceilings lingering. In the CAA pattern, winds
will be gusty from the west with gusts between 30 and 35 knots.
On Sunday, skies will become partly cloudy with scattered cirrus
expected by afternoon. Gusty winds will diminish between 18Z and
00Z as surface high pressure builds east into the Ohio and
Tennessee Valleys.
OUTLOOK...MVFR conditions possible Wednesday and Thursday in
showers.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hickman
AVIATION...ARHazardous weather outlook, Feb 24, 4:24 PM EST, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 424 PM EST Sat Feb 24 2018 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-252130- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking- 424 PM EST Sat Feb 24 2018 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and perhaps an embedded thunderstorm will re-develop and become widespread later this evening. Heavy rain is possible and may cause flooding. A few of the storms may become severe, with the potential for damaging winds and tornadoes. The greatest potential for severe weather will be between 2 AM and 7 AM. Also, winds outside of storms may gust up to 40 mph late tonight with the passage of a strong cold front. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Flood Watch. River flooding will persist. Please check our web site at www.weather.gov/iln for more information on the river flooding. Winds outside of storms may gust up to 40 mph early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-252130- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 424 PM EST Sat Feb 24 2018 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. River flooding will persist. Please check our web site at www.weather.gov/iln for more information on the river flooding. Showers and thunderstorms are expected to re-develop and become widespread this evening. Some of these storms will contain very heavy rain and may cause flash flooding. Some of these storms may become severe, with the potential for damaging winds and tornadoes. The greatest potential for severe weather will be this evening and then again between 2 am and and 7 AM. Also, winds outside of storms may gust up to 40 mph late tonight with the passage of a strong cold front. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. River flooding will persist. Please check our web site at www.weather.gov/iln for more information on the river flooding. Winds outside of storms may gust up to 40 mph early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:24 PM EST | Flash Flood Warning | ILN | Carroll, Gallatin, Grant, Owen | 9 hr |
| Feb 24, 8:36 PM EST | Flash Flood Warning | ILN | Bracken, Pendleton | 8 hr |
| Feb 24, 9:55 PM EST | Special Weather Statement | ILN | Carroll, Gallatin | 35 min |
| Feb 24, 10:35 PM EST | Special Weather Statement | ILN | Boone, Kenton | 25 min |
| Feb 24, 11:15 PM EST | Special Weather Statement | ILN | Gallatin, Grant, Owen | 30 min |
| Feb 24, 11:32 PM EST | Special Weather Statement | ILN | Campbell, Grant, Kenton, Pendleton | 28 min |
| Feb 24, 11:45 PM EST | Tornado Warning | ILN | Pendleton | 14 min |
| Feb 25, 12:14 AM EST | Special Weather Statement | ILN | Mason, Robertson | 31 min |
| Feb 25, 12:36 AM EST | Areal Flood Advisory | ILN | Lewis, Mason, Robertson | 4 hr |
| Feb 25, 12:38 AM EST | Special Weather Statement | ILN | Lewis | 37 min |
| Feb 25, 1:01 AM EST | Special Weather Statement | ILN | Lewis | 29 min |
| Feb 25, 4:13 AM EST | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen | 6 hr |
| Feb 25, 4:15 AM EST | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Kenton | 6 hr |
| Feb 25, 4:18 AM EST | Areal Flood Advisory | ILN | Bracken, Pendleton | 6 hr |
| Feb 25, 4:33 AM EST | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 6 hr |
| Feb 25, 10:09 AM EST | Areal Flood Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 3 more | 4 hr |
| Feb 25, 10:47 AM EST | Areal Flood Advisory | ILN | Campbell | 7 hr |
| Feb 24, 8:00 PM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Feb 24, 8:54 PM EST | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Warren | 5 hr |
| Feb 24, 9:45 PM EST | Areal Flood Advisory | ILN | Butler, Montgomery, Preble | 7 hr |
| Feb 24, 10:18 PM EST | Flash Flood Warning | ILN | Warren | 6 hr |
| Feb 24, 11:48 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Licking, Madison and 1 more | 18 hr |
| Feb 24, 11:53 PM EST | Special Weather Statement | ILN | Clermont | 37 min |
| Feb 25, 12:03 AM EST | Tornado Warning | ILN | Brown, Clermont | 13 min |
| Feb 25, 12:07 AM EST | Special Weather Statement | ILN | Brown | 23 min |
| Feb 25, 12:43 AM EST | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 32 min |
| Feb 25, 12:59 AM EST | River Flood Advisory | ILN | Hamilton | 36 hr |
| Feb 25, 1:23 AM EST | Special Weather Statement | ILN | Scioto | 37 min |
| Feb 25, 1:36 AM EST | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Montgomery | 3 hr |
| Feb 25, 2:12 AM EST | River Flood Advisory | ILN | Delaware, Franklin | 11 hr |
| Feb 25, 2:23 AM EST | River Flood Warning | ILN | Champaign, Clark, Greene | 12 hr |
| Feb 25, 3:13 AM EST | River Flood Warning | ILN | Licking | 10 hr |
| Feb 25, 3:57 AM EST | River Flood Warning | ILN | Montgomery | 26 hr |
| Feb 25, 4:29 AM EST | Areal Flood Advisory | ILN | Butler, Montgomery, Preble | 6 hr |
| Feb 25, 4:40 AM EST | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Warren | 6 hr |
| Feb 25, 5:18 AM EST | River Flood Warning | ILN | Warren | 24 hr |
| Feb 25, 6:15 AM EST | River Flood Warning | ILN | Licking | 25 hr |
| Feb 25, 6:36 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Feb 24, 9:40 PM EST | Flash Flood Warning | ILN | Dearborn, Ripley | 7 hr |
Nearby
Flash Flood Warnings in Kentucky, 2018Flash Flood Warnings in Indiana, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.